A Caltech Library Service

Meromorphic Szegő functions and asymptotic series for Verblunsky coefficients

Simon, Barry (2005) Meromorphic Szegő functions and asymptotic series for Verblunsky coefficients. Acta Mathematica, 195 (2). pp. 267-285. ISSN 0001-5962. doi:10.1007/BF02588083.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


[No abstract]

Item Type:Article
Related URLs:
URLURL TypeDescription ReadCube access
Simon, Barry0000-0003-2561-8539
Additional Information:© 2005 Institut Mittag-Leffler. Received March 7, 2005. Supported in part by NSF Grant DMS-0140592 and in part by Grant No. 2002068 from the United States Israel Binational Science Foundation (BSF), Jerusalem, Israel.
Funding AgencyGrant Number
Binational Science Foundation (USA-Israel)2002068
Issue or Number:2
Record Number:CaltechAUTHORS:20170801-082824529
Persistent URL:
Official Citation:Simon, B. Acta Math. (2005) 195: 267.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:79658
Deposited By: Ruth Sustaita
Deposited On:01 Aug 2017 19:13
Last Modified:15 Nov 2021 17:49

Repository Staff Only: item control page